Nurofen For Children 3m 9y Kids Ibuprofen Orange 100 Ml | Desertcart EGYPT
Nurofen For Children 3M-9Y, Kids Ibuprofen Orange 100 ml, Baby Teething Pain Relief, Cold Flu, Fast Acting, Up To 8 Hours, Fever Reducer, Child Medicine
ALL NIGHT COMFORT - Up to 8 hours of fever and pain relief lets your little one (and you) enjoy uninterrupted sleep.
MULTI SYMPTOM SUPPORT - Effective for teething pain, cold & flu symptoms, headaches, and minor aches—your all-in-one child relief solution.
GENTLE ON TINY TUMMIES - Formulated without sugar, artificial colors, or gluten—safe and soothing for sensitive little systems.
PRECISION DOSING MADE EASY - Comes with a syringe for accurate, hassle-free dosing—because exact care matters.
RAPID RELIEF REAL RESULTS - Fever reduction begins in just 15 minutes—because every minute counts when your child’s comfort is on the line.
Nurofen for Children 3M-9Y is a fast-acting ibuprofen liquid medicine designed to reduce fever and relieve mild to moderate pain in children aged 3 months to 9 years. Starting to work within 15 minutes and providing up to 8 hours of relief, it’s free from sugar, artificial colors, and gluten, making it gentle on young tummies. The included dosing syringe ensures precise administration, supporting relief from fever, teething, cold, flu, and minor aches.
المواصفات
Volume
100 Millilitres
Units
100.0 millilitre
Storage Instructions
Do not store above 25°c.
Manufacturer contact
Wellcroft House Wellcroft Road Slough Sl1 4Aq
Brand
Nurofen
Format
Liquid
Age Range Description
Kid
Country of origin
United Kingdom
المراجعات
4.7
جميعها من مشتريات تم التحقق منها
C**X
Brilliant
God send
G**A
Children's Ibuprofen
It is what's in the package, Ibuprofen for children at a cheaper price than stores, had no problems with this. Although the delivery took a bit more than expected.
L**A
All good
Couldn't find in shops near me, so bought it here. Good quality
DIRECTIONS: For oral use. Shake the bottle well before use. Use the syringe inside to measure the dose accurately (See leaflet for details). POST IMMUNISATION FEVER: One 2.5ml dose followed by one further 2.5ml dose 6 hours later if necessary. No more than two 2.5ml doses in 24 hours. If the fever is not reduced, consult your doctor. Not suitable for children under 3 months of age. FEVER AND PAIN: CHILD'S AGE: 3-6 months (weighing more than 5kg), HOW MUCH: 2.5ml, HOW OFTEN IN 24 HOURS: 3 times. CHILD'S AGE: 6-12 months, HOW MUCH: 2.5ml, HOW OFTEN IN 24 HOURS: 3-4 times. CHILD'S AGE: 1-3 years, HOW MUCH: 5ml, HOW OFTEN IN 24 HOURS: 3 times. CHILD'S AGE: 4-6 years, HOW MUCH: 7.5ml, HOW OFTEN IN 24 HOURS: 3 times. CHILD'S AGE: 7-9 years, HOW MUCH: 10ml, HOW OFTEN IN 24 HOURS: 3 times. Doses should be given approximately every 6 to 8 hours if required, with a minimum of 4 hours between each dose. DO NOT EXCEED THE STATED DOSE. For short term use only. Do not give to babies aged 3 to 6 months for longer than 24 hours. Do not give to children over 6 months for longer than 3 days. If symptoms persist or worsen, consult your doctor. READ THE ENCLOSED LEAFLET CAREFULLY BEFORE USE. DO NOT GIVE THIS PRODUCT IF YOUR BABY OR CHILD: Is under 3 months old or weighs less than 5kg. Has or has ever had a stomach ulcer, perforation or bleeding of the stomach. Is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers. Is taking other NSAID painkillers, or aspirin with a daily dose above 75mg. SPEAK TO YOUR DOCTOR OR PHARMACIST BEFORE GIVING THIS PRODUCT IF YOUR BABY OR CHILD: Has asthma, liver, heart, kidney or bowel problems. ADULTS intending to take this product should take note of the above warnings. Pregnant women should consult a doctor or pharmacist before taking.
Safety Warning
Do not store above 25°C. KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN. Min Age Limit (Advisory): 3 Months
","image":["https://m.media-amazon.com/images/I/712vJhMboQL.jpg","https://m.media-amazon.com/images/I/71e8iDDcFSL.jpg","https://m.media-amazon.com/images/I/61nl20HlwUL.jpg","https://m.media-amazon.com/images/I/617TuJwrp4L.jpg","https://m.media-amazon.com/images/I/610xWs0IaIL.jpg","https://m.media-amazon.com/images/I/71RbPbP7TFL.jpg"],"offers":{"@type":"Offer","priceCurrency":"EGP","price":"1224.47","itemCondition":"https://schema.org/NewCondition","availability":"https://schema.org/InStock","shippingDetails":{"deliveryTime":{"@type":"ShippingDeliveryTime","minValue":3,"maxValue":3,"unitCode":"d"}}},"category":" painandfever","review":[{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"C***X"},"datePublished":"16 February 2025","name":"Brilliant","reviewBody":"God send"},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"G***A"},"datePublished":"25 July 2022","name":"Children's Ibuprofen","reviewBody":"It is what's in the package, Ibuprofen for children at a cheaper price than stores, had no problems with this. Although the delivery took a bit more than expected."},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"L***A"},"datePublished":"15 March 2023","name":"All good","reviewBody":"Couldn't find in shops near me, so bought it here. Good quality"},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"R***Y"},"datePublished":"15 March 2023","name":"The best","reviewBody":"Excellent"},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"Y***N"},"datePublished":"4 December 2022","name":"Good","reviewBody":"My son like it"},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"J***V"},"datePublished":"27 September 2021","name":"Does the job","reviewBody":"Does the job"},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"H***Y"},"datePublished":"10 February 2020","name":"Good","reviewBody":"Great as expected"},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"M***R"},"datePublished":"24 January 2020","name":"Fine","reviewBody":"Ok"}],"aggregateRating":{"@type":"AggregateRating","ratingValue":5,"bestRating":5,"ratingCount":8}}